MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PROGUIDE CHRONIC DIALYSIS CATHETER

MERIT MEDICAL SYSTEMS INC. PROGUIDE CHRONIC DIALYSIS CATHETER
Catalog Number DC01453631/A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the hemodialysis catheter was not providing good flow.The next day the catheter was changed for a new one in the right jugular and it is currently reported to be functioning correctly.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were identified.A review of the complaint database was performed and two similar complaints for this lot number were found from the same account.

Brand Name
PROGUIDE CHRONIC DIALYSIS CATHETER
Common Device Name
CHRONIC DIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key19981727
Report Number1721504-2024-00053
Device Sequence Number15547272
Product Code MSD
UDI-Device Identifier00884450096413
UDI-Public00884450096413
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K090148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberDC01453631/A
Device Lot NumberH2845482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown